Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

203 Publikationen

1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784270 OA
Beyn W-J. Discrete Green's functions and strong stability properties of the finite difference method. Applicable analysis. 1982;14(2):73-98.
PUB | PDF
 
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784275 OA
Beyn W-J. The exact order of convergence for finite difference approximations to ordinary boundary value problems. Mathematics of computation. 1979;33(148):1213-1228.
PUB | PDF
 
1978 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1784280 OA
Beyn W-J. On the convergence of the finite difference method for nonlinear ordinary boundary value problems. In: Albrecht J, Collatz L, Kirchgässner K, eds. Constructive methods for nonlinear boundary value problems and nonlinear oscillations: conference at the Oberwolfach Mathematical Research Institute, Black Forest, November 19 - 25, 1978. International series of numerical mathematics. Vol 48. Basel [u.a.]: Birkhäuser; 1978: 9-19.
PUB | PDF
 

Filter und Suchbegriffe

keyword="C-stability"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung